Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    pain 3 months after flu shot
    avatar
    An_249706 posted:
    I got the flu shot in my left arm before leaving the hospital after giving birth. I did notice, as others have, that the injection was rather high and angled, but what do I know. I had the normal discomfort for a couple of days, and then I was fine. That was in October. It is now January and I am sick with flu-like symptoms and have been for about 3 days. Today, however, I have excruciating pain in my left shoulder where the injection was given 3 months ago. Is this possibly related? Could my body be fighting off the flu and the reaction to the vaccine is happening in my arm? I'm nervous upon reading all of these posts that the pain won't go away. I can barely lift my arm without pain. Thanks for your thoughts on this!
    Reply


    Helpful Tips

    Drugs and reactions
    As long as we're on the subject of reactions that Dr.s say they have never seen problems with their large number of patients over the ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.